Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015 (2015), Article ID 186061, 18 pages
http://dx.doi.org/10.1155/2015/186061
Research Article

The Optimal Insurance Policy for the General Fixed Cost of Handling an Indemnity under Rank-Dependent Expected Utility

College of Economics and Management, Hunan Normal University, Changsha 410081, China

Received 20 July 2015; Revised 21 October 2015; Accepted 22 October 2015

Academic Editor: Walter Briec

Copyright © 2015 Liurui Deng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Mossin, “Aspects of rational insurance purchasing,” Journal of Political Economy, vol. 76, no. 4, pp. 553–568, 1968. View at Publisher · View at Google Scholar
  2. V. L. Smith, “Optimal insurance coverage,” Journal of Political Economy, vol. 76, no. 1, pp. 68–77, 1968. View at Publisher · View at Google Scholar
  3. J. P. Gould, “The expected utility hypothesis and the selection of optimal deductibles for a given insurance policy,” The Journal of Business, vol. 42, no. 2, pp. 143–151, 1969. View at Publisher · View at Google Scholar
  4. K. Borch, “The safety loading of reinsurance premiums,” Skandinavisk Aktuarietidskrift, pp. 84–162, 1960. View at Google Scholar
  5. K. J. Arrow, Essays in the Theory of Risk Bearing, Markham Publishing, Chicago, Ill, USA, 1971.
  6. K. J. Arrow, Optimal Insurance and Generalized Deductibles, R-1 108-OEO, RAND Corporation, 1973.
  7. D. E. M. Sappington, “Incentives in principal-agent relationships,” The Journal of Economic Perspectives, vol. 5, no. 2, pp. 45–66, 1991. View at Publisher · View at Google Scholar
  8. J. von Neumann and O. Morgenstern, Theory of Games and Economic Behavior, Princeton University Press, Princeton, NJ, USA, 1944. View at MathSciNet
  9. A. Tversky and D. Kahneman, “Prospect theory: an analysis of decision under rick,” Econometrica, vol. 47, no. 2, pp. 263–291, 1992. View at Publisher · View at Google Scholar
  10. A. Tversky and D. Kahneman, “Advances in prospect theory: cumulative representation of uncertainty,” Journal of Risk and Uncertainty, vol. 5, no. 4, pp. 297–323, 1992. View at Publisher · View at Google Scholar · View at Scopus
  11. J. Quiggin, “Comparative statics for rank-dependent expected utility theory,” Journal of Risk and Uncertainty, vol. 4, no. 4, pp. 339–350, 1991. View at Publisher · View at Google Scholar · View at Scopus
  12. A. Chateauneuf, R.-A. Dana, and J.-M. Tallon, “Optimal risk-sharing rules and equilibria with Choquet-expected-utility,” Journal of Mathematical Economics, vol. 34, no. 2, pp. 191–214, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. G. Carlier and R.-A. Dana, “Existence and monotonicity of solutions to moral hazard problems,” Journal of Mathematical Economics, vol. 41, no. 7, pp. 826–843, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. G. Carlier and R.-A. Dana, “Rearrangement inequalities in non-convex insurance models,” Journal of Mathematical Economics, vol. 41, no. 4-5, pp. 483–503, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. R.-A. Dana and M. Scarsini, “Optimal risk sharing with background risk,” Journal of Economic Theory, vol. 133, no. 1, pp. 152–176, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. X. D. He and X. Y. Zhou, “Portfolio choice under cumulative prospect theory: an analytical treatment,” Management Science, vol. 57, no. 2, pp. 315–331, 2011. View at Publisher · View at Google Scholar · View at Scopus
  17. X. D. He and X. Y. Zhou, “Portfolio choice via quantiles,” Mathematical Finance, vol. 21, no. 2, pp. 203–231, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. G. Carlier and R. A. Dana, “Two-persons efficient risk-sharing and equilibria for concave law-invariant utilities,” Economic Theory, vol. 36, no. 2, pp. 189–223, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. G. Carlier and R.-A. Dana, “Optimal demand for contingent claims when agents have law-invariant utilities,” Mathematical Finance, vol. 21, no. 2, pp. 169–201, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. C. Bernard, X. D. He, J.-A. Yand, and X. Y. Zhou, “Optimal insurance design underrank-dependent expected utility,” Mathematical Finance, vol. 25, no. 1, pp. 154–186, 2015. View at Publisher · View at Google Scholar
  21. L. B. Dhiab, “Demand for insurance under rank dependent expected utility model,” Research Journal of Finance and Accounting, vol. 6, no. 8, pp. 29–37, 2015. View at Google Scholar
  22. L. F. Ackert and R. Deaves, Behavioral Finance: Psychology, Decision-Making, and Markets, Cengage Learning, 2013.
  23. G. Choquet, “Theory of capacities,” Annales de l'Institut Fourier, vol. 5, pp. 131–295, 1953. View at Google Scholar
  24. A. Raviv, “The design of an optimal insurance policy,” The American Economic Reiew, vol. 69, no. 1, pp. 84–96, 1979. View at Google Scholar
  25. J. H. Abbring, P.-A. Chiappori, J. J. Heckman, and J. Pinquet, “Adverse selection and moral hazard in insurance: can dynamic data help to distinguish?” Journal of the European Economic Association, vol. 1, no. 2-3, pp. 512–521, 2003. View at Publisher · View at Google Scholar · View at Scopus
  26. P. Chiappori and B. Salani, “Empirical contract theory: the case of insurance data,” European Economic Review, vol. 41, no. 3–5, pp. 943–950, 1997. View at Google Scholar
  27. M. Landsberger and I. Meilijson, “Extraction of surplus under adverse selection: the case of insurance markets,” Journal of Economic Theory, vol. 69, no. 1, pp. 234–239, 1996. View at Publisher · View at Google Scholar · View at Scopus
  28. C. Bernard, X. He, J. Yan, and X. Y. Zhou, “Optimal insurance design under rank-dependent expected utility,” Mathematical Finance, vol. 25, no. 1, pp. 154–186, 2015. View at Publisher · View at Google Scholar